# SDR 2004F00327

- Difficulty date: December 29, 2003
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N54344
- Make and model: Boeing 737231
- Aircraft serial: 21631
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CA72720CR
- Condition: Inoperative
- Location: Ventral Stairway
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT OVER VENTRAL STAIRWAY INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY IAW BMM 33-50-00.  (M)
